# SDR CALA2013080990302

- Difficulty date: August 4, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY DOOR EXTERIOR SKIN DENTED, BS 418, 10" BELOW S44L.  HFEC, NO CRACK.  FOUND WITHIN LIMITS SRM 52-40-01. SKIN REPLACED IAW SRM 51-10-02.
